# SDR JR2R20160918256

- Difficulty date: September 18, 2016
- Submitted: September 18, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 66,335 hours, 42,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991155021
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY FRAME CORRODED. REPLACED THE FRAME IAW SRM 51-10-2.
